5 doctors weighed in:

Year 4 w/mirena iud, no period with it. Now slight spotting, cramps, moody, irritable, very emotional. Could i be pregnant?

5 doctors weighed in
Dr. Dennis Higginbotham
Obstetrics & Gynecology
2 doctors agree

In brief: Probably not

The number one side effect of Mirena (levonorgestrel) is irregular and unpredictable bleeding.
For some women it starts right after the device is placed in the uterus. For others it starts weeks, months, or years later. It would be wise to see your doctor for an exam and possibly an ultrasound to evaluate for other problems or causes. Mirena (levonorgestrel) is associated with a decrease in the mood (depression), see your doctor.

In brief: Probably not

The number one side effect of Mirena (levonorgestrel) is irregular and unpredictable bleeding.
For some women it starts right after the device is placed in the uterus. For others it starts weeks, months, or years later. It would be wise to see your doctor for an exam and possibly an ultrasound to evaluate for other problems or causes. Mirena (levonorgestrel) is associated with a decrease in the mood (depression), see your doctor.
Dr. Dennis Higginbotham
Dr. Dennis Higginbotham
Thank
Dr. Jeff Livingston
Obstetrics & Gynecology
2 doctors agree

In brief: Not likely

If you think you might be pregnant check then check a home pregnancy test.
They are cheap, reliable and available at any pharmacy.

In brief: Not likely

If you think you might be pregnant check then check a home pregnancy test.
They are cheap, reliable and available at any pharmacy.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors